EconPapers    
Economics at your fingertips  
 

Long-Term Behavior of Solutions of the Difference Equation 𠑥 𠑛 + 1 = 𠑥 𠑛 − 1 𠑥 𠑛 − 2 − 1

Candace M. Kent, Witold Kosmala and Stevo Stević

Abstract and Applied Analysis, 2010, vol. 2010, 1-17

Abstract:

We investigate the long-term behavior of solutions of the following difference equation: 𠑥 𠑛 + 1 = 𠑥 𠑛 − 1 𠑥 𠑛 − 2 − 1 , 𠑛 ∈ ℕ 0 , where the initial values 𠑥 − 2 , 𠑥 − 1 , and 𠑥 0 are real numbers. Numerous fascinating properties of the solutions of the equation are presented.

Date: 2010
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/152378.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/152378.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:152378

DOI: 10.1155/2010/152378

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:152378